# SDR ASMF2013110800008

- Difficulty date: October 15, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N359AM
- Make and model: Boeing 737-800
- Aircraft serial: 32359
- Aircraft time: 45,246 hours, 30,405 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Receiver
- Part number: 066500120101
- Part serial: 03715
- Condition: Failed
- Part time: 40,391 hours, 28,355 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED OF FLIGHT DUE TO EICAS MESSAGE FRM’S 342 - 440-00, 345 - 030-02, 345 - 050-02 AND 345 - 060-02.  MAINTENANCE PERFORMED THE FIM 34-51 TASK’S 801, 802, 805 AND 806 PROCEDURE.  VOR/MARKER AND FMC WERE REPLACED IAW AMM 34-51-01 AND AMM 34-61-02, TESTED CORRECT.
